# SDR ASAA2014021906914

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,308 hours, 7,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFORMED RESET ON CPC NR 1 AND RAN PRESSURIZATION SYS GROUND TEST WITH NO FURTHER FAULTS NOTED IAW AMM 21-31-00-700-802.
